# SDR YENA2023042100423

- Difficulty date: April 17, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 2,773 hours, 417 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 74434112
- Part serial: 744341IN00597
- Condition: Failed
- Part time: 2,905 hours, 436 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#7, JFK-LHR. (ETOPS) ' FUEL CLASS II MX MESSAGE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL ).  R&R AFMC & ALSCU AS A PRECAUTIONARY/T/ SHOOTING IAW AMM 28-46-35 AND AMM 28-51-35. REF LP 3661886-1 (REMOVED AND STOWED L/G SAFETY DEVICES PER AMM 32-00-00.) FOR OPERATIONAL TEST OF THE ACT AUTOMATIC TRANSFER SYS. ALL OPS CHECK IS NORMAL. PLACARD WAS REMOVED, MX-4 UPDATED AND MCC NOTIFIED.
